A 21-year-old female asked:
Disclaimer

ever since i have begun taking birth control, each time after intercourse my vagina is dry. what is the issue?

1 doctor answer
Dr. Oscar Novick
57 years experience Pediatrics
Vaginal dryness: It may be your birth control pills. Consult your gynecologist for help.
Answered on Apr 12, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old female asked:
Dr. Julie Abbott
44 years experience Preventive Medicine
I didn't get to see: the end of your question! Did things get any better when you went off Adderal and Loestrin? I would have predicted so. The Loestrin changes the horm ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Aimee Barton
22 years experience Pediatrics
Infection : You could have an infection of the endometrium or retained products of conception. You could also have an STD. You should see your GYN right away.
4
4 thanks
A 22-year-old female asked:
Dr. Peter Castillo
20 years experience Urogynecology
Vaginal dryness: Hi, Vaginal dryness can occur for many reasons including effects from certain contraceptives. You mentioned thyroid medication I assume for hypothyroi ... Read More
2
2 thanks
A female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Possible infection: You may have a vaginal infection that needs to be seen by a GYN MD to determine or not.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month